# SDR CA100728001

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 21,246 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 9938000521
- Condition: Worn
- Location: Engine Controls
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSP, THE ENGINE IDLE CABLE, BOTH THE LT AND RT CABLES WERE FOUND TO HAVE EXCESSIVE PLAY IN THE SWAGED END (THE ENGINE END). THE CABLES WERE REPLACED (LT PN 99-380005-21 AND RT PN 99-380005-3) AND ACFT RETURNED TO SERVICE.  THIS SPECIAL INSP WAS COMPLETED DUE TO HAVING FOUND A FAILED CABLE AND A CABLE WITH PLAY ON AN OTHER ACFT. THE CABLE HAD FAILED AT THIS SAME SWAGED LOCATION.
